# SDR MASA200500790

- Difficulty date: October 10, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 1,809 hours, 1,244 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: False Activation
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6041 PHX - ELEVATOR SPLIT CAUTION MESSAGE.  MX RESET SYSTEM, CHECKED RIGGING OF ELEVATOR POSITION TRANSMITTER, FOUND TO BE WITHIN LIMITS.  TEST FLOWN TO BE GOOD.
